# SDR AALA202510153337

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 60,118 hours, 41,302 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Computer
- Part number: 47215920BB00
- Condition: Faulted
- Location: Probe Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ANTI ICE F/O TOT FAULT IN FLIGHT SHORTLY AFTER TAKEOFF RETURNED TO KJAX. LANDED WITHOUT INCIDENCE. MAINTENANCE REPLACE PROBE HEAT COMPUTER.
